zbMATH — the first resource for mathematics

Topological degree methods in multi-valued boundary value problems. (English) Zbl 0478.34017

34A60 Ordinary differential inclusions
35J99 Elliptic equations and elliptic systems
35L99 Hyperbolic equations and hyperbolic systems
Full Text: DOI
[1] Bass, R.W., On non-linear repulsive forces, (), 201-211 · Zbl 0083.31405
[2] Castaing, C., Sur LES équations differentiells multivoques, C.r. acad. sci., 263, 63-66, (1966), Paris · Zbl 0143.31102
[3] Castaing, C.; Valadier, M., Convex analysis and measurable multi-functions, Lecture notes math., 580, (1977) · Zbl 0346.46038
[4] Conti, R., Probléms linéaires pour LES équations différentielles ordinaires, Math. nachr., 23, 161-178, (1961) · Zbl 0107.28803
[5] Dunford, N.; Schartz, J.T., Linear operators, (1958), Part I, New York
[6] Friedman, A., Partial differential equations, (1969), Holt, Rinehart Winston New York
[7] Gaines, R.E.; Mawhin, J., Coincidence degree and nonlinear equations, Lecture notes math, 568, (1977) · Zbl 0326.34021
[8] Gaines, R.E.; Mawhin, J., Ordinary differential equations with nonlinear boundary conditions, J. diff. eqns, 26, 200-222, (1977) · Zbl 0326.34021
[9] L. & \scPruszko T., On the set of solutions of the Darboux problem for some hyperbolic equations, Bull. Acad, pol. Sci. (to appear).
[10] Hartman, P., Ordinary differential equations, (1964), Wiley New York · Zbl 0125.32102
[11] Kasprzyk, S.; Myjak, J., On the existence uniqueness of solutions of Floquet boundary value problem, Zeszyty naukowe U.J., prace matematyczne, 13, 35-39, (1969) · Zbl 0285.34011
[12] Lasota, A., Une generalisation du premier theorem de Fredholm et ses application a la theorie des equations differential ordinares, Ann. Pol. math., 18, 65-77, (1966) · Zbl 0139.09201
[13] Lasota, A.; Olech, C., On optimal solution of Nicoletti’s boundary value problem, Ann. Pol. math., 18, 131-139, (1966) · Zbl 0144.10301
[14] Lasota, A.; Opial, Z., An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. acad. Pol. sci., 13, 781-786, (1965) · Zbl 0151.10703
[15] Lasota, A.; Opial, Z., Fixed-point theorems for multi-valued mappings and optimal control problems, Bull. acad. Pol. sci., 8, 645-649, (1968) · Zbl 0165.43304
[16] \scLasry J.M. & \scRobert R., Analyse non lineaire multivoque, Centre de Recherche de Math. de la Decision, No. 7611, Universite de Paris-Dauphine.
[17] Mawhin, J., Equivalence theorems for nonlinear operator equations and coincidence degree theory for some mappings in locally convex topological vector spaces, J. diff. eqns, 12, 610-636, (1972) · Zbl 0244.47049
[18] Mawhin, J., Boundary value problems for nonlinear second order vector differential equations, J. diff. eqns, 16, 257-269, (1974) · Zbl 0301.34019
[19] Myjak, J., Existence and uniqueness of solutions of boundary value problems for functional differential equations, Zeszyty naukowe U.J., prace matematyczne, 16, 137-146, (1974) · Zbl 0298.34066
[20] Nirenberg, L., Topics in nonlinear functional analysis, (1974), Courant Institute of Mathematical Sciences, New York University · Zbl 0286.47037
[21] Pelczar, A., Some functional differential equations, Dissnes math., 100, (1973) · Zbl 0224.35065
[22] Pliś, A., Measurable orientor fields, Bull. acad. Pol. sci., 8, 565-569, (1965) · Zbl 0138.34103
[23] \scPruszko T., A coincidence degree for L-compact convex-valued mappings and its application to the Picard problem for orientor fields, Bull. Acad. pol. Sci. (to appear). · Zbl 0459.47055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.